Smoothing splines and shape restrictions


Mammen, Enno ; Thomas-Agnan, Christine


Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Scandinavian Journal of Statistics : SJS
Volume: 26
Issue number: 2
Page range: 239-252
Place of publication: Oxford
Publishing house: Blackwell
ISSN: 0303-6898
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Thomas-Agnan, Christine (1999) Smoothing splines and shape restrictions. Scandinavian Journal of Statistics : SJS Oxford 26 2 239-252 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item